| Model Number |
PCF-HQ190L |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the initial evaluation findings of the inside of the auxiliary water flow had white residue was confirmed.Based on the results of the investigation, a definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the initial evaluation of the device, the inside of the auxiliary water flow had white residue.There were no reports of patient involvement.